# SDR DALA13045203760

- Difficulty date: September 16, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 39,642 hours, 14,652 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 727h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, FOUND PASSENGER SEAT TRACK BS 727H+14, RBL 45.5 SCALLOP BROKEN OFF AND CORROSION AT 727I +10.   REPAIRED SEAT TRACK IAW PREI ERA 517818-14 REV O , PRI ERA 517818-14, REV 1 AND FINAL ERA 517818-14, REV ORIGINAL.
